# SDR SIMA2020013029001

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 39,328 hours, 34,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND BOTH OVER THE WING EMERGENCY LIGHT INOP.-C/A-FOUND OVERWING EMERGENCY LIGHTS INOP. RAR LH AND RH EMERGENCY LIGHT LAMPS IAW EMB 145 AMM 33-50-07. DID NOT FIX.  RAR EMERGENCY LIGHTS BATTERY AND CHARGER IAW EMB 145 AMM 33-50-07.DID NOT FIX. BATTERY CHARGER ASSY P/N 11-0049 S/N 19108; EMERGENCY BATTERY P/N 2013-1A S/N 104936. DEFERRED PER MEL 33-29. EXTERNAL OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED LH OVERWING EMERGENCY LIGHT IAW AMM 33-50-10 OPS CHECK GOOD MEL ITEM RESTORED. LH EMERGENCY LIGHT P/N 30-2510-3
